# SDR 95ZZZX6474

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 105223411
- Condition: Corroded
- Location: Floor
- Part time: 5,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL RECEIVED WITH TWO UPPER SKINS OF .020 INCH EACH.  SB REQUIRED SKIN OF .020 INCH PANEL.  SHOWS HEAVY CORROSION.  PART PREVIOUSLY OVERHAULED BY ANOTHER REPAIR STATION.
